# SDR DALA2024032103577

- Difficulty date: March 16, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 257
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND PUNCTURE ON DIAPHRAGM BTW STA X=-44 AND X=-56 FROM STA Y=257 APPROX AT PASSENGER CABIN. SUMMARY OF NRC 00707: DIAPHRAGM BTW STA X=-44 AND X=-56 FROM STA Y=257 APPROX AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 AND 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 B FIG 102. (LP #0248230)
